このエントリーをはてなブックマークに追加
ID 47198
FullText URL
Author
Hazi, Mohammed
Bragdi, Mabrouk
Abstract
This paper focuses on controllability results of fractional integrodifferential systems in Banach spaces. We obtain sufficient conditions for the controllability results by using fractional calculus, semi-group theory and the fixed point theorem.
Keywords
Controllability
Integrodifferential system
Fractional calculus
Semigroup theory
Fixed point theorem
Published Date
2012-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume54
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
133
End Page
143
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2012 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol54/iss1/9